A Study On E-Domination Of Cartesian Product Of A Class Of Path Semigraphs
  • Author(s): D. Narmatha ; N. Murugesan
  • Paper ID: 1700864
  • Page: 18-27
  • Published Date: 11-12-2018
  • Published In: Iconic Research And Engineering Journals
  • Publisher: IRE Journals
  • e-ISSN: 2456-8880
  • Volume/Issue: Volume 2 Issue 6 December-2018
Abstract

In this paper, we study domination number of the cartesian product of some simple path semigraphs.

Keywords

Cartesian Product, Domination number, Domination number , Path Semigraph, Semigraph.

Citations

IRE Journals:
D. Narmatha , N. Murugesan "A Study On E-Domination Of Cartesian Product Of A Class Of Path Semigraphs" Iconic Research And Engineering Journals Volume 2 Issue 6 2020 Page 18-27

IEEE:
D. Narmatha , N. Murugesan "A Study On E-Domination Of Cartesian Product Of A Class Of Path Semigraphs" Iconic Research And Engineering Journals, 2(6)